# SDR HNAA2021051900207

- Difficulty date: April 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LWR FWD YOKE CRACKED. REMOVED AND REPLACED L/H FORWARD LOWER YOKE FITTING AND GUSSET PLATE IAW ETD2021-145-012599 AND EO1--54-21-0104.
